# SDR CA961220011

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 2744026011
- Condition: Cracked
- Location: Elevator
- Part time: 27,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS PART OF 8000 BLOCK INSPECTION THE ELEVATORS ARE REMOVED FOR INSPECTION. THE ELEVATOR TORQUE TUBES ARE NOT SPECIFICALLY IDENTIFIED AS REQUIRING SPECIAL ATTENTION. HOWEVER, INSPECTION FOUND THAT THE LEFT ELEVATOR TORQUE TUBE ASSEMBLY WAS CRACKED AT THE 'FORK END'. THE RIGHT HAND TUBE WAS FOUND TO HAVE A BADLY WORN INBOARD HINGE FITTING. SB 226-27-050, TO INSPECT TUBE FOR INTERNAL CORROSION WAS ACCOMPLISHED SEVERAL YEARS EARLIER, AND FAA AD 96-21-05 WAS RECENTLY COMPLIED WITH. DETECTION OF CRACKS WAS NOT A REQUIREMENT. RIGHT ELEVATOR WAS REPLACED USING AN UPDATED TORQUE TUBE ASSEMBLY P/N 27-44016-007 AND LEFT TUBE WAS REPAIRED USING SAME NEW P/N.
